# SDR USAA2014100200003

- Difficulty date: October 1, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 46,199 hours, 17,155 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW RECEIVED A VENT EXTRACT FAULT ACCOMPANIED BY CB AVIONICS VENT FAN POPPED & ELEC ODOR IN FLIGHT DECK & FWD CABIN.  REPLACED EXTRACT FAN IAW AMM 21-26-51-000-001A. SYS OPERATIONS CHECKED SATISFACTORY.
